Items where Author is "Niu, Pengcheng"
Group by: Item Type | No Grouping Number of items: 2. Wu, Duan and Niu, Pengcheng (2022) $C^{1,\gamma}$ regularity for fully nonlinear elliptic equations on a convex polyhedron. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (29). pp. 1-10. ISSN 1417-3875 Niu, Pengcheng and Dou, Jingbo (2007) Hardy-Sobolev type inequalities for generalized Baouendi-Grushin operators. Miskolc Mathematical Notes, 8 (1). pp. 73-87. ISSN 1787-2405 (print), 1787-2413 (elecronic) |